# SDR SIMA2011300005

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 27,768 hours, 26,091 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 13BF7184
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4176 THE CREW REPORTED THE NOSE WHEELS PRESENTED ERRATIC BEHAVIOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND RUDDER PEDAL POTENTIOMETER STUD BROKEN.  REMOVED AND REPLACED POTENTIOMETER IAW EMB 145 AMM 32-50-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
